How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 5685
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

Two weeks ago, I began having an earache, two days later my

Customer Question

Two weeks ago, I began having an earache, two days later my ear began to bleed. I went to the dr and have been on antibiotics ever seen. But my ear still feels full and I am dizzy whenever I stand up or walk. How long will this last?
JA: I'm trying to find the right Doctor for you right now. As soon as they are ready, I will let you know.
Customer: By the way, I live in China.
JA: Are you experiencing any dizziness? Do you have a fever?
Customer: I do not have a fever but I am dizzy whnever I stand, walk or move my head from side to side.
JA: Anything else in your medical history you think the doctor should know?
Customer: I was recently diagnosied with diabetes
Submitted: 5 months ago.
Category: Medical
Expert:  Dr Josh replied 5 months ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern-

What is your age & gender?

Since how many days are you taking antibiotics?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Customer: replied 5 months ago.
I am 60 years old-female I have been taking antibiotics for 12 days. first the Dr, gave me amoxicillian for 7 days. That didn't help at all. So then I was given Cedinir. I live in China and here they often don't believe in giving you something very strong.
Expert:  Dr Josh replied 5 months ago.

Dear customer

Thank you for the quick reply.

The symptoms you have described of having bleeding from ear & now having dizziness upon standing or walking suggests of a condition called Benign Positional Vertigo(BPV). It is caused by a disturbance within the balance organs of the inner ear.The inner ear contains 3 semi-circular canals that function like a gyroscope, relaying information about head position and movement to the brain.These stones present in internal ear break off and float free within the semicircular canals of the inner ear.This causes sending of wrong messages to the brain about your body's position.This result in dizziness upon changing of position of head.

You need the following tests:

-Electronystagmography (ENG)
-Videonystagmography (VNG),
-A test called- Dix-Hallpike manoeuvre
-ABR or auditory brain response

This is not serious or dangerous condition.

The antibiotics you took-amoxicillin & cedinir will not provide much relief.
The treatment of dizziness includes medications like: anticholinergics, antihistamines, and benzodiazepines.Other medications that may be prescribed are steroids,antiviral drugs or antibiotics.

So my best advise for you is to please make an appointment with your ENT doctor to have these tests done so as to know the exact underlying cause & then treatment will be done accordingly.

Thank you.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.

Bonus is highly appreciated.

We are here to help you until you satisfy.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 5 months ago.

Dear customer

Do you have any other follow up question?

Expert:  Dr Josh replied 5 months ago.

Dear customer

If you still have any questions,please let me know..I am happy to address your follow-up questions.

I am online & is waiting for your reply.

Please do reply.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 5 months ago.

Hi,

Just checking in to see how things are going.

Do you need further assistance?Is there anything else that you would like to know?

Please don't forget to leave positive rating above the chat box so I can get credit for helping you.we only get after positive feedback.

We are here to help you until you satisfy.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 5 months ago.

Dear customer

I have seen that you have not rated my answer so far.Please leave positive rating above the chat box. However if you still have any questions,please let me know..I am happy to address your follow-up questions.Please do not forget to leave positive rating (3 or more stars).

Thank you.

God bless you & take care.

Kind Regards

Dr.Josh